# SDR UALA2009021000436

- Difficulty date: February 9, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 30,864 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B-ZONE ENTIRE LEFT SIDE EEL LIGHTS INOP.  REPLACED BATTERY, NO HELP.  FOUND LOOSE EEL FEEDER PLUG UNDER SEAT 17AB.  PLUG LEADS AFT UNDER STORAGE COMPARTMENT.  UNABLE TO CHECK UNDER COMPARTMENT WITHOUT REMOVING THE COMPARTMENT.  WILL NEED TO REMOVE COMPARTMENT TO CHECK FOR CONNECTION TO PLUG.  REPLACED EEL BATTERY PACK LOCATED ON LEFT BOTTOM SIDE GRILL BY SEATS 11AB-12AB.
